MathSciNet Relay Station
MathSciNet bibliographic data
MR1127544 32A17
Aladro, Gerardo; Krantz, Steven G. A criterion for normality in ${\bf C}^n$. J. Math. Anal. Appl. 161 (1991), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement